# SDR DALA2019052903303

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB LOC LEVEL STR 23R AT AFT GALLEY AREA (1 EA). REPLACED WEB AND FASTENERS LOC. BTW FR.68 TO FR.69 AT LEVEL STR 23R AT AFT GALLEY AREA ASPER SRM 51-72-11 AND DWG #D53480019. MEASURE OF CRACK IS: L=1.947".
